Please use this identifier to cite or link to this item: http://cmuir.cmu.ac.th/jspui/handle/6653943832/51075
Title: Carcinosarcoma arising in uterine didelphys after tamoxifen therapy for breast cancer: A case report
Authors: Prapaporn Suprasert
Surapan Khunamornpong
Keywords: Medicine
Issue Date: 1-May-2010
Abstract: The occurrence of uterine cancer in breast cancer patients who received tamoxifen treatment, is well described. To our knowledge, an association between uterine anomaly and uterine carcinosarcoma in these patients had not been reported. We present a case of uterine carcinosarcoma occurring in uterine didelphys of a 72-year-old breast cancer patient, who had been treated with tamoxifen for 5 years. The patient presented with large pelvic mass. The uterine anomaly was not recognized preoperatively. The patient died of disease 5 months after diagnosis. Postmenopausal women taking tamoxifen should be closely monitored for symptoms of endometrial lesions.
URI: https://www.scopus.com/inward/record.uri?partnerID=HzOxMe3b&scp=77952895499&origin=inward
http://cmuir.cmu.ac.th/jspui/handle/6653943832/51075
ISSN: 01252208
01252208
Appears in Collections:CMUL: Journal Articles

Files in This Item:
There are no files associated with this item.


Items in CMUIR are protected by copyright, with all rights reserved, unless otherwise indicated.